# SDR C2XA00IA049

- Difficulty date: March 13, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: C36601100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING SCHEDULED MAINTENANCE, THE EMERGENCY LIGHTING SYSTEM WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS, AND THEN APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.  (X)
